Universidad Complutense de Madrid
E-Prints Complutense

Semideterministic global optimization method: Application to a control problem of the Burgers equation

Impacto

Downloads

Downloads per month over past year

Ivorra, Benjamin and Ramos del Olmo, Ángel Manuel and Mohammadi, B. (2007) Semideterministic global optimization method: Application to a control problem of the Burgers equation. Journal of optimization theory and applications, 135 (3). pp. 549-561. ISSN 0022-3239

[img] PDF
Restringido a Repository staff only

470kB

Official URL: http://www.springerlink.com/content/4243535816624737/fulltext.pdf


URLURL Type
http://www.springerlink.comPublisher


Abstract

This paper has two objectives. We introduce a new global optimization algorithm reformulating optimization problems in terms of boundary-value problems. Then, we apply this algorithm to a pointwise control problem of the viscous Burgers equation, where the control weight coefficient is progressively decreased. The results are compared with those obtained with a genetic algorithm and an LM-BFGS algorithm in order to check the efficiency of our method and the necessity of using global optimization techniques.


Item Type:Article
Uncontrolled Keywords:Global optimization; Semideterministic algorithm; Genetic algorithm; Optimal control problem; Burgers equation
Subjects:Sciences > Mathematics > Operations research
ID Code:17708
Deposited On:16 Jan 2013 11:21
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page